# SDR YADA20181109001

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 40,357 hours, 66,346 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 11438002811
- Part serial: 3142A
- Condition: Seized
- Location: Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED A STRONG SMELL OF ELECTRICAL FUMES IN THE COCKPIT AND THAT O2 MASKS WERE USED. AIRCRAFT LANDED AS SCHEDULED IN DILLINGHAM. MAINTENANCE WAS DISPATCHED TO (DLG) AND FOUND THAT THE AFT VENT BLOWER BEARING SEIZED. THE VENT BLOWER WAS REMOVED AND REPLACED, OPERATIONAL CHECK GOOD
